# SDR DL73E010864

- Difficulty date: May 29, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- Aircraft time: 64,125 hours, 43,310 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 1784460655
- Part serial: 9052529
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INST XMFR C/B POPPED ON PRE-DEPARTURE.  REPLACED CAPTS RMI DUE TO OFF FLAG IN VIEW.
